MathSciNet Relay Station
MathSciNet bibliographic data
MR637717 42A16 (42A20 42A32)
Bojanić, R.; Stanojević, Č. V. A class of $L\sp{1}$-convergence. Trans. Amer. Math. Soc. 269 (1982), no. 2, 677–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement